Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.

J. Peetre

Mathematica Scandinavica (1964)

  • Volume: 15, page 83-92
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Peetre, J.. "Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.." Mathematica Scandinavica 15 (1964): 83-92. <http://eudml.org/doc/165892>.

@article{Peetre1964,
author = {Peetre, J.},
journal = {Mathematica Scandinavica},
keywords = {partial differential equations},
pages = {83-92},
title = {Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.},
url = {http://eudml.org/doc/165892},
volume = {15},
year = {1964},
}

TY - JOUR
AU - Peetre, J.
TI - Remark on Eigenfunction Expansions for Elliptic Operators with Constant Coefficients.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 83
EP - 92
KW - partial differential equations
UR - http://eudml.org/doc/165892
ER -

NotesEmbed ?

top

You must be logged in to post comments.